# SDR ALG2005F00002

- Difficulty date: December 4, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N269AL
- Make and model: Bell 206L-4
- Aircraft serial: 52284
- Engine: Allsn 250C30P
- System (JASC): 7300 · Engine Fuel and Control
- Part: Filter
- Condition: Dirty
- Location: Air System
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

WHILE LIFTING UP TO A HOVER TO DEPART, N2 RPM BLED OFF TO BELOW 90 PERCENT AND WOULD RECOVER, THROTTLE WAS FULL OPEN AND MAX BEEP WOULD NOT INCREASE THE RPM.  MAINTENANCE REMOVED THE P/C, CLEANED AND DID A SYSTEM AIR LEAK CHECK.  REINSTALLED SAME P/C FILTER AND DID OPS CHECK FLIGHT, CHECK FLIGHT WAS GOOD. (K)
